RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1387–1397 (Mi de10018)  

Ordinary Differential Equations

A lower bound for the minimal exponent of a three-dimensional system

I. N. Sergeev

Lomonosov Moscow State University

Full text: PDF file (1992 kB)

English version:
Differential Equations, 1999, 35:10, 1407–1417

Bibliographic databases:
UDC: 517.926.4
Received: 25.09.1998

Citation: I. N. Sergeev, “A lower bound for the minimal exponent of a three-dimensional system”, Differ. Uravn., 35:10 (1999), 1387–1397; Differ. Equ., 35:10 (1999), 1407–1417

Citation in format AMSBIB
\Bibitem{Ser99}
\by I.~N.~Sergeev
\paper A lower bound for the minimal exponent of a three-dimensional system
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1387--1397
\mathnet{http://mi.mathnet.ru/de10018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757718}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1407--1417


Linking options:
  • http://mi.mathnet.ru/eng/de10018
  • http://mi.mathnet.ru/eng/de/v35/i10/p1387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019